# SDR C2XA11TY134

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 20,250 hours, 16,162 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A36351
- Condition: Defective
- Location: Nr 2 Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE TO BMH FROM ORD WHEN EICAS MESSAGE OF THE TAT 2 INOP.  CREW DIVERTED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 TAT PROBE IAW EMB 145 AM 34-15-03 AND EMB 145 IPC 34-15-02 FIG 20 PAGE 1 AND 2.  OPS CHECK GOOD AND WAS RELEASED TO CONTINUE TO BMH.
